# SDR C2XA10SH079

- Difficulty date: February 28, 2010
- Submitted: February 28, 2010
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 19,724 hours, 10,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM CORRODED (LEVEL 2 LOCAL) FRAME 20 TO 23.  MAINTENANCE INSTALLED REPAIR DOUBLER RT OMEGA BEAM AT FRAME 23 IAW EMB-145 SRM 51-40-02 & EC5320-01443.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
